# SDR DALA2016012700654

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1437 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME CLIP ON BS 1437 BETWEEN LONGERON 16 - 17R.  CLIP WAS REMOVED AND WAS FABRICATED IAW SRM 51-30-5 AND IAW DWG 9911840-75, REV DC AND NEW CLIP WAS INSTALLED IAW SRM 51-30-5.
